I was recently prescribed Prozac for my OCD. Being that some of the side effects of Prozac include reduced libido, anorgasmia, and an inability to achieve or maintain an erection, does this mean that taking Prozac can potentially lower my testosterone level? I have only been taking the medication for four days, and I have already noticed that I am unable to achieve an erection.
Hi As far as I am aware Prozac does not interfere with testosterone levels in the body. It cause problems with erection by different chemical methods. If you are worried about the erection problems due to prozac then please contact your doctor who prescribed it to consider change of medications.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]